# SDR VNAA202511290029

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, WEAR AND SCRATCHES ON THE SEAT RAILS - FS677.00 TO FS863.00 AND FS863.00 TO FS989.00, RBL9.00. CABIN.  SEAT RAILS - FS677.00 TO FS863.00 AND FS863.00 TO FS989.00, RBL9.00. CABIN (2 EA'S) WERE EVALUATED OUT OF LIMITS PER CRJ-700 SRM 53-41-49-101-001-A01 AND REPLACED PER CRJ-700 AMM 53-00-49-400-801 (CONFIG A03)
